# SDR DALA1238499264

- Difficulty date: June 19, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N964DN
- Make and model: Doug MD-90-30
- Aircraft serial: 60001
- Aircraft time: 31,909 hours, 17,873 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200 Rbl 44
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT SEAT TRACK RBL 44 BS 200 INBD EDGE LWR SURFACE.  REMOVED CORRODED SECTION FROM BS 200-246 AND INSTALLED REPAIR SPLICE PER SRM 53-40-01 FIG 6 VOL I.
